# SDR AALA202506248502

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 33,543 hours, 13,894 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: 2R DOOR CHECK DOOR PRESSURE INDICATION. MAINTENANCE SERVICED 2R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-13-14.
